Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 286, NWS Fort Worth, TX

May 11, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 8:13 PM CDT for 4 counties in Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 8:13 PM CDT (01:13 UTC)
Expired
May 11, 2011, 9:15 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bell County, TX, Coryell County, TX, Lampasas County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 54 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 8:15 PM CDTHAIL 1.25Moody, TX
May 11, 8:23 PM CDTHAIL 0.88Lorena, TXNICKEL SIZED HAIL REPORTED IN LORENA
May 11, 8:23 PM CDTHAIL 1Lorena, TX
May 11, 8:40 PM CDTHAIL 1Killeen, TXREPORTED 1.6NM ENE OF KGRK
May 11, 9:00 PM CDTTSTM WND DMGKilleen, TX18-24 INCH IN DIAMETER TREE BLOWN DOWN ON 18TH STREET IN KILLEEN
May 11, 9:10 PM CDTTSTM WND GST 65Killeen, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-441 J/kg
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WUUS54 KFWD 120113
SVRFWD
TXC027-099-281-309-120215-
/O.NEW.KFWD.SV.W.0286.110512T0113Z-110512T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTH OF MOODY...AND MOVING NORTHEAST AT 35 MPH. OTHER SEVERE
  STORMS WERE LOCATED 5 MILES NORTH OF COPPERAS COVE AND 5 MILES
  SOUTH OF KEMPNER.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LORENA AROUND 825 PM
  HEWITT AND WOODWAY AROUND 830 PM
  ROBINSON AROUND 835 PM
  BEVERLY HILLS AND WACO AROUND 840 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
      3174 9730 3147 9699 3137 9710 3128 9728
      3123 9725 3087 9766
TIME...MOT...LOC 0112Z 236DEG 31KT 3137 9735

$$
3 follow-up statements
257 
WWUS54 KFWD 120120
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT WED MAY 11 2011

TXC027-099-281-309-120215-
/O.CON.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
820 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CORYELL...WESTERN BELL...MCLENNAN AND SOUTHEASTERN
LAMPASAS COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LINE OF STORMS 
WAS LOCATED FROM NEAR WACO TO MOODY TO JUST EAST OF LAMPASAS...MOVING 
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LORENA AROUND 825 PM CDT...
  HEWITT AND WOODWAY AROUND 830 PM CDT...
  ROBINSON AROUND 835 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING FOR THIS AREA.

&&

LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
      3174 9730 3147 9699 3137 9710 3128 9728
      3123 9725 3087 9766
TIME...MOT...LOC 0119Z 237DEG 31KT 3138 9728

$$


DUNN
651 
WWUS54 KFWD 120153
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT WED MAY 11 2011

TXC027-099-281-309-120215-
/O.CON.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
853 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CORYELL...WESTERN BELL...MCLENNAN AND SOUTHEASTERN
LAMPASAS COUNTIES...

AT 852 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NEAR WACO TO SOUTHWEST OF KILLEEN...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SEVERE WEATHER...HEAVY RAINS MAY FLOOD LOW LYING 
AREAS SUCH AS STREETS...DITCHES AND UNDERPASSES. AVOID THESE AREAS 
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING FOR THIS AREA.

&&

LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
      3174 9730 3147 9699 3137 9710 3128 9728
      3123 9725 3087 9766
TIME...MOT...LOC 0152Z 263DEG 16KT 3104 9792 3148 9717

$$


DUNN
469 
WWUS54 KFWD 120213
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT WED MAY 11 2011

TXC027-099-281-309-120223-
/O.EXP.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
913 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CORYELL...WESTERN
BELL...MCLENNAN AND SOUTHEASTERN LAMPASAS COUNTIES EXPIRES AT 915 PM
CDT...

AT 913 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.  THESE STORMS ARE STILL STRONG 
ACROSS SOUTHERN CORYELL AND NORTHERN BELL COUNTIES.  WIND GUSTS TO 
50 MPH WILL STILL BE POSSIBLE WITH THESE STORMS OVER THE NEXT HALF 
HOUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
      3174 9730 3147 9699 3137 9710 3128 9728
      3123 9725 3087 9766
TIME...MOT...LOC 0213Z 263DEG 16KT 3105 9781 3149 9706

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:09 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 11, 7:09 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT WED MAY 11 2011

.UPDATE...
HAVE CANCELED 6 COUNTIES FROM THE WESTERN EDGE OF SEVERE WATCH
BOX 283. THE LEADING EDGE OF THE LINE OF STORMS WILL BE MOVING OUT
OF THE NORTHEASTERN COUNTIES WITHIN THE HOUR AND WE MAY BE ABLE TO
CANCEL THOSE COUNTIES NEXT...BUT WILL CONTINUE TO WATCH THE TRACK
AND TRENDS OF THE STORMS ACROSS THE SOUTHERN CWA BEFORE MAKING A
FINAL DECISION. ALSO DID UPDATE HOURLY TRENDS AND INCREASE POPS
ACROSS THE SOUTHEASTERN HALF OF THE CWA THROUGH MIDNIGHT.

82/JLD

&&

.AVIATION...
LINE OF SHOWERS AND THUNDERSTORMS STRETCHING NORTHEAST TO
SOUTHWEST ACROSS THE AREA HAS SLOWED ITS FORWARD PROGRESSION SOME
DURING THE PAST FEW HOURS. FORTUNATELY THE MOST INTENSE ACTIVITY HAS
EXITED SOUTH AND EAST OF THE METROPLEX AREA TERMINALS WHERE A
COUPLE MORE HOURS OF -TSRA WILL BE INCLUDED IN TAFS FOR LINGERING
STRATIFORM PRECIP. FURTHER SOUTH IT LOOKS LIKE STRONG TO PERHAPS
SEVERE THUNDERSTORMS OCCURRING ALONG THE SOUTHERN END OF THE
OVERALL LINE MAY IMPACT THE WACO AREA DURING THE NEXT HOUR. TEMPO
+TSRA WILL BE MENTIONED AT ACT THROUGH 01Z WITH PREVAILING -TSRA
THROUGH 03Z.

ONCE SQUALL LINE PUSHES FAR ENOUGH EAST...WINDS SHOULD BECOME
SOUTH TO SOUTHEAST AREAWIDE. EXPECT MVFR CIGS TO FORM AROUND
MIDNIGHT WITH IFR A GOOD BET AT ACT BEFORE SUNRISE TOMORROW.
THUNDERSTORM DEVELOPMENT LOOKS LIKE A GOOD POSSIBILITY LATE
TOMORROW AS FRONT APPROACHES FROM THE NORTHWEST. BEST CHANCES LOOK
TO BE OVER SOUTHERN COUNTIES AND WILL HOLD OFF MENTION IN EXTENDED
PORTION OF TAFS AT THIS TIME.

30

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT WED MAY 11 2011/
FINDING ABUNDANT INSTABILITY...QUASI-LINEAR CONVECTION HAS SURGED
FAR EAST OF THE DRYLINE. SEVERE WINDS ALONG LEADING EDGE WILL BE
THE PRIMARY SEVERE HAZARD INTO THE EVENING HOURS. NEW SVR WATCH
THROUGH 03Z (10 PM CDT) REPLACES PREVIOUS WATCH.

UPPER LOW WILL MOVE SLOWLY EASTWARD ACROSS THE CENTRAL PLAINS.
WINDS ABOVE THE BOUNDARY LAYER WILL FINALLY VEER AND PUSH DRYLINE
INTO NW ZONES THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE
THURSDAY...MAINLY SOUTHEAST. SEVERE THREAT WILL REMAIN.

FRONT FINALLY PUSHES THROUGH THURSDAY NIGHT AND FRIDAY MORNING.
PERSISTENT NW FLOW ALOFT WILL CONTINUE TO USHER IN ADDITIONAL COOL
AIR...KEEPING TEMPERATURES BELOW NORMAL INTO NEXT WEEK...WITH LOW
HUMIDITY.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  86  61  80  55 / 100  20  20   5   5
WACO, TX              70  86  63  80  56 / 100  30  20   5   5
PARIS, TX             67  84  61  75  52 / 100  30  20  10   5
DENTON, TX            63  86  59  76  52 /  70  20  20   5   5
MCKINNEY, TX          63  85  59  75  51 / 100  20  20   5   5
DALLAS, TX            70  87  62  77  55 / 100  20  20   5   5
TERRELL, TX           69  84  62  77  54 / 100  20  20  10   5
CORSICANA, TX         70  84  64  78  56 / 100  30  20  10   5
TEMPLE, TX            70  84  64  80  55 / 100  30  30   5   5
MINERAL WELLS, TX     61  87  55  77  50 /  20  10  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/82
Hazardous weather outlook, May 11, 3:40 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAY 11 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS...
GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST
CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS.
THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST
THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF
A SHERMAN...DALLAS...GOLDTHWAITE LINE.

In the hours before

Local storm report, May 11, 7:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       MOODY                   31.32N  97.35W
05/11/2011  E2.00 INCH       MCLENNAN           TX   BROADCAST MEDIA

            THE ROOF CAVED IN AT THE MOODY MIDDLE SCHOOL MOST LIKELY
            DUE TO HEAVY RAIN.
Local storm report, May 11, 7:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 W FORT HOOD           31.10N  97.72W
05/11/2011  E0.75 INCH       BELL               TX   AMATEUR RADIO
Special weather statement, May 11, 7:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED MAY 11 2011

TXZ161-120045-
LIMESTONE TX-
720 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  LIMESTONE COUNTY

AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GROESBECK...MOVING NORTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...MEXIA
AND FORT PARKER STATE PARK.

WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.

LAT...LON 3171 9693 3182 9672 3180 9650 3142 9624
      3138 9631 3134 9636 3122 9660
TIME...MOT...LOC 0020Z 225DEG 39KT 3158 9664

DUNN
Local storm report, May 11, 7:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       1 SE MOODY              31.31N  97.34W
05/11/2011  M2.38 INCH       MCLENNAN           TX   TRAINED SPOTTER
Local storm report, May 11, 7:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             COPPERAS COVE           31.13N  97.92W
05/11/2011  E0.75 INCH       CORYELL            TX   TRAINED SPOTTER
Local storm report, May 11, 8:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MOODY                   31.32N  97.35W
05/11/2011  E1.00 INCH       MCLENNAN           TX   BROADCAST MEDIA

            QUARTER SIZED HAIL IN MOODY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:09 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan66 min
May 11, 7:20 PM CDTSpecial Weather StatementFWDLimestone25 min
May 11, 7:29 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro61 min
May 11, 7:37 PM CDTAreal Flood WarningFWDBell3 hr
May 11, 8:46 PM CDTFlash Flood WarningFWDBell, Coryell119 min
May 11, 9:32 PM CDTSpecial Weather StatementFWDBell28 min
May 11, 9:35 PM CDTAreal Flood AdvisoryFWDMcLennan115 min
May 11, 9:47 PM CDTSevere Thunderstorm WarningFWDBell, Milam58 min
May 11, 10:27 PM CDTSpecial Weather StatementFWDLimestone33 min
May 11, 11:00 PM CDTSpecial Weather StatementFWDLeon30 min
May 11, 11:02 PM CDTSpecial Weather StatementFWDAnderson28 min
May 11, 11:06 PM CDTSpecial Weather StatementFWDMilam54 min
May 12, 7:59 AM CDTSpecial Weather StatementFWDMills31 min
May 12, 8:06 AM CDTRiver Flood WarningFWDHunt12 hr
May 12, 8:06 AM CDTRiver Flood WarningFWDHunt, Rockwall21 hr
May 12, 8:09 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills51 min
May 12, 9:01 AM CDTSpecial Weather StatementFWDHamilton29 min
May 12, 9:09 AM CDTSpecial Weather StatementFWDLampasas36 min
May 12, 9:18 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 12, 9:42 AM CDTSpecial Weather StatementFWDHood, Somervell33 min
May 12, 10:49 AM CDTSpecial Weather StatementFWDMilam26 min
May 12, 10:59 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam3 hr
May 12, 12:40 PM CDTSpecial Weather StatementFWDFreestone35 min
May 12, 3:38 PM CDTSpecial Weather StatementFWDMontague37 min
May 12, 5:44 PM CDTSpecial Weather StatementFWDCooke31 min
May 12, 6:25 PM CDTSpecial Weather StatementFWDJack35 min
May 12, 6:32 PM CDTSevere Thunderstorm WarningFWDJack, Wise58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.